# SDR AALA201804264011

- Difficulty date: April 23, 2018
- Submitted: April 26, 2018
- Operation: Air carrier
- Aircraft: N783AN
- Make and model: Boeing 777223
- Aircraft serial: 30004
- Aircraft time: 73,815 hours, 8,762 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62772231
- Part serial: 0706
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE L2 DOOR SLIDE INOPERATIVE. REPLACED THE SLIDE IAW MCM 25-94-25.  AIRCRAFT WAS GROUNDED.
